×

On equiwellset minimum problems. (English) Zbl 0381.90105


MSC:

90C99 Mathematical programming
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Z. Poracka-Divis, Existence theorems and convergence of minimizing sequences in extremum problems,S.I.A.M.J. Math. Anal. 2 (1971), 501-510.
[2] M. M. Vainberg, La problème de la minimization des fonctionelles non linéaires,C.I.M.E. IV ciclo (1970).
[3] J. W. Daniel,The Approximate Minimization of Functionals, Prentice-Hall, 1971. · Zbl 0223.65014
[4] T. Zolezzi, Characterization of some variational perturbations of the abstract linear-quadratic problem, to appear onS.I.A.M.J. Control Optimization. · Zbl 0391.49019
[5] E. Asplund andR. T. Rockafellar, Gradients of convex functions,Trans. Amer. Math. Soc. 123 (1966), 443-467. · Zbl 0181.41901
[6] E. Cavazzuti andN. Pacchiarotti, Condizioni sufficienti per la dipendenza continua dei minimi da un parametro,Boll. Un. Mat. Ital. 13 B (1976), 261-279. · Zbl 0341.54055
[7] M. Furi andA. Vignoli, (a) About wellposed optimization problems for functionals in metric spaces,J. Optimization Theory Appl. 5 (1970), 225-229; (b) A characterization of wellposed minimum problems in a complete metric space,J. Optimization Theory Appl. 5 (1970), 452-461. · Zbl 0188.48802
[8] B. T. Poljak, Existence theorems and convergence of minimizing sequences in extremum problems with restrictions,Soviet Math. Dokl. 166 (1966), 72-75. · Zbl 0171.09501
[9] M. Furi, M. Martell, andA. Vignoli, On minimum problems for families of functionals,Ann. Mat. Pura Appl. 86 (1970), 181-188. · Zbl 0206.43701
[10] A. V. Balakrishnan, A computational approach to the maximum principle,J. Comput. System Sci. 5 (1971), 163-191. · Zbl 0275.49010
[11] J. P. Aubin, Estimate of the error in the approximation of optimization problems with constraints by problems without constraints,Control Theory and the Calculus of Variations, edited by A. V. Balakrishnan, Academic Press, 1969.
[12] U. Mosco, Convergence of convex sets and of solutions of variational inequalities,Advances in Math. 3 (1969), 510-585. · Zbl 0192.49101
[13] R. T. Rockafellar, Level sets and continuity of conjugate convex functions,Trans. Amer. Math. Soc. 123 (1966), 46-63. · Zbl 0145.15802
[14] E. de Giorgi andT. Franzoni, Su un tipo di convergenza variazionale,Atti Accad. Naz. Lincei Rend. Sci. Fis. Mat. Natur. 58 (1975), 842-850.
[15] T. Zolezzi, On convergence of minima,Boll. Un. Mat. Ital. 8 (1973), 246-257. · Zbl 0281.49020
[16] T. Zolezzi,Approximations and Perturbations of Minimum Problems, Book in preparation.
[17] P. P. Mosolov andV. P. Mjasnikov, On the correctness of boundary value problems in the mechanics of continuous media,Math. USSR Sb. 17 (1972), 257-268. · Zbl 0264.73011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.